Circuits and Systems

Circuits and Systems

ISSN Print: 2153-1285
ISSN Online: 2153-1293
www.scirp.org/journal/cs
E-mail: cs@scirp.org
"Certain Algebraic Test for Analyzing Aperiodic Stability of Two-Dimensional Linear Discrete Systems"
written by P. Ramesh,
published by Circuits and Systems, Vol.7 No.6, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Multidimensional Linear Discrete System Stability Analysis Using Single Square Matrix
Advances in Power Systems and Energy Management, 2018
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top